| Model Number |
ED-530-XT |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cause of presence of microorganism could not be determined.If any additional relevant information is provided, a supplemental report will be submitted.
Event or Problem Description
On (b)(6) 2019 fujifilm corporation was informed that the subject endoscope was cultured and tested positive for unspecified microorganism (< 10cfu).As the subject unit was being sampled and cultured as part of a postmarket surveillance activity, no patients were involved or exposed to the endoscope.Per study protocol, the endoscope was immediately quarantined after initial sampling, until culturing data were available.Following the positive culture, the endoscope was not clinically reused.The endoscope was requested for return for instrument inspection/evaluation by fujifilm medical systems usa (fmsu).There was no death or serious injury associated with this event; this report is being submitted in abundance of caution.
Event or Problem Description
On 17 sep 2019 fujifilm corporation was informed that the subject endoscope was cultured and tested positive for unspecified microorganism (< 10cfu).As the subject unit was being sampled and cultured as part of a postmarket surveillance activity, no patients were involved or exposed to the endoscope.Per study protocol, the endoscope was immediately quarantined after initial sampling, until culturing data were available.Following the positive culture, the endoscope was not clinically reused.The endoscope was requested for return for instrument inspection/evaluation by fujifilm medical systems usa (fmsu).There was no death or serious injury associated with this event; this report is being submitted in abundance of caution.
Additional Manufacturer Narrative
The cause of presence of microorganism could not be determined.If any additional relevant information is provided, a supplemental report will be submitted.Correction: on 14 oct 2019 it was identified that the report required a correction.Section relevant tests/lab data including date.Date of dna match report was 16 sep 2019.The subject scope was returned to fmsu for investigation and it was found that annual maintenance for this scope was due.The additional sampling and culturing was performed after the second disinfection, and confirmed that no high concern organisms were present.The complaint is still under investigation.If any additional relevant information is provided, a supplemental report will be submitted.
Additional Manufacturer Narrative
The device was returned to the manufacturer and the investigation was concluded on march 02, 2020.The scope was disassembled and further testing determined that there was no device malfunction.The cause of the presence of the organism could not be determined.If any additional relevant information is provided, an additional supplemental report will be submitted.
Event or Problem Description